# SDR C2XA11RI026

- Difficulty date: February 20, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N13958
- Make and model: Emb EMB-145LR
- Aircraft serial: 145085
- Aircraft time: 29,482 hours, 21,948 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 2315 - EWR - FLIGHT CREW REPORTED ELECTRICAL BURN SMELL WHEN GALLEY LIGHT IS TURNED ON.  EWR MX COULD NOT DUPLICATE ELECTRICAL SMELL AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
